# SDR CALA2015071794135

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 72,194 hours, 8,309 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

23 - 25 ABC EMER LIGHTS DON’T WORK.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  OPERATIONS CHECKED GOOD.
